No Cover Image

Journal article 763 views

Quantization by cochain twists and nonassociative differentials

E. J Beggs, S Majid, Edwin Beggs Orcid Logo

Journal of Mathematical Physics, Volume: 51, Issue: 5, Start page: 053522

Swansea University Author: Edwin Beggs Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1063/1.3371677

Published in: Journal of Mathematical Physics
ISSN: 0022-2488
Published: 2010
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa7197
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 5
Start Page: 053522